# SDR AWXA200600120

- Difficulty date: December 24, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C1988318
- Condition: Corroded
- Location: Bs 994-1004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CORROSION ON BOTTOM SURFACE OF FLOOR ANGLE AT BS 994 TO BS 1004, BL 42R AND WL 208.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-51-1A1 FIG 101.  MAINTENANCE REMOVED AND FABRICATED ANGLE IAW BOEING 737-300 SRM 51-40-02-0G AND BAC DWG BAC1510-335.  INSTALLED FABRICATED REPLACEMENT PARTS FROM BS 994 TO BS 1004, BL 42R AND WL 208 IAW BOEING 737-300 SRM 51-40-04-0G FIG. 1
